# SDR DALA2020062302499

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 69,268 hours, 29,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR DIFFICULT TO ARM AND DISARM. STOWED SLIDE LANYARD IAW AMM 25-66. DOOR ARMING CHECKS NORMAL.
